# SDR SWAA2021082099133

- Difficulty date: July 28, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 44,729 hours, 31,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CIC APPLICATION FOUND 1 ANGLE SUPPORT CRACKED AT FWD CARGO COMP.R/H SIDE BETW. STA 500D THRU 520 ; / [01] REMOVED ANGLE SUPPORT AT FWD CARGO R/H SIDE BETWEEN STA 500D-STA 520 STR-25R AS REF. B737-700 SRM 51-40-02-0G-0; [02] FABRICATED INTERCOSTAL AT FWD CARGO R/H SIDE BETWEEN STA 500D THRU STA 520 AS PER DRAWING 143A9803; [03] VERIFIED STEP 1 AND 2; [04] ACCOMPLISHED ALUMINUM HEAT TREATMENT AT INTERCOSTAL FABRICATED FROM 7075-O 0.32 TO T6. AS PER REF B737-700 BAC 5602; [05] APPLIED TOP COAT AT SKIN CLOSEOUT PANEL AS PER REF B737-700 AMM 51-21-73-370-803; [06] VERIFIED TOP COAT APPLICATION; [07] CORRECTION. APPLIED TREAT AND PRIMER INTERCOSTAL AS PER AMM 51-21-72-370-804; [08] VERIFIED CORRECTION TOP COAT WRITTEN IN ERROR. VERIFIED APPLICATION OF TREAT AND PRIMER.; [09] CERTIFIED ANGLE SUPPORT REMOVAL; [10] CERTIFIED; [11] VERIFIED JOB ACCOMPLISHED IN STEP 4; [12] OK TO INSTALL NEW INTERCOSTAL; [13] INSTALLED NEW(FABRICATED) INTERCOSTAL AT FWD CARGO R/H SIDE BETWEEN STA 500D AND STA 520 AS REFERENCE B737-700 SRM 51-40-02-0G-0 AND BOEING DRAWING #143A7902; [14] VERIFIED INSTALLATION
